# SDR AMTA200300864

- Difficulty date: July 1, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C1 CARGO PIT CRACK IN FLOOR PANEL AT FS 679 DAMAGE IS 7 INCHES RT OF CENTER LINE 1.5 INCHES LONG.  PERFORMED INTERIM REPAIR PER ERA L10-53T-2549 REV B.
